Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Decomposition of graded modules


Author: Cary Webb
Journal: Proc. Amer. Math. Soc. 94 (1985), 565-571
MSC: Primary 13C05
MathSciNet review: 792261
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the primary objective is to obtain decomposition theorems for graded modules over the polynomial ring $ k[x]$, where $ k$ denotes a field. There is some overlap with recent work of Höppner and Lenzing. The results obtained include identification of the free, projective, and injective modules. It is proved that a module that is either reduced and locally finite or bounded below is a direct sum of cyclic submodules. Pure submodules are direct summands if they are bounded below. In such case, the pure submodule is itself a direct sum of cyclic submodules. It is also noted that Cohen and Gluck's Stacked Bases Theorem remains true if the modules are graded.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C05

Retrieve articles in all journals with MSC: 13C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0792261-6
PII: S 0002-9939(1985)0792261-6
Keywords: Graded module, direct sum, pure submodule
Article copyright: © Copyright 1985 American Mathematical Society